# SDR AALA202205275624

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 82,909 hours, 10,864 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE DETECTOR SOUNDED IN FLIGHT ATTENDANT CREW REST AREA DURING ENGINE START. NO ASSOCIATED SMOKE OR SMELL. ALARM EXTINGUISHED ON ITS OWN AFTER 5 SECONDS. ACCOMPLISHED SATISFACTORY TEST OF ALL SMOKE DETECTORS IN MAIN CABIN CREW REST PER AMM 26-14-20. NO SKOKE DETECTOR OR SMELL NOTED.
